MathSciNet Relay Station
MathSciNet bibliographic data
MR2566546 11A05 (11B25 11B83)
Hong, Shaofang; Kominers, Scott Duke Further improvements of lower bounds for the least common multiples of arithmetic progressions. Proc. Amer. Math. Soc. 138 (2010), no. 3, 809–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement